# SDR DALA2025021801191

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 14,505 hours, 6,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR MOUNTING BEAM BRACKET AT FR15, RBL23, WL147. REMOVED, REPLACED AND INSTALLED NEW FLOOR MOUNTING BEAM BRACKET AT FR15, RBL 23,WL 147. IAW A220 ASRP BD500-A-J51-42-21-00AAA- 0784-A AND BOMBARDIER DATA SET NUMBER C01213300. (LP# 0811038)
